•  
  •  
 

Volume 4, Issue 1, Spring 2003

Article

Article 1

PDF

A Predator Prey Model with Disease Dynamics
Chris Flake, Tram Hoang, and Elizabeth Perrigo

Article 2

PDF

The Old Hats Problem
Heba Hathout

Article 3

PDF

Properties of Magic Squares of Squares
Landon W. Rabern

Article 5

PDF

Characterizing a Defect in a One-Dimensional Bar
Cynthia Gangi and Sameer Shah

Article 6

PDF

Hamilton Cycles in Addition Graphs
Brian Cheyne, Vishal Gupta, and Coral Wheeler

Article 8

PDF

Classifying and Using Polynomials as Maps of the Field F_{p^d}s
Dylan Cutler, Jesse Johnson, Ben Rosenfield, and Kudzai Zvoma